MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 QR DRILL BIT 3.2MMX127MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS

DEPUY ORTHOPAEDICS, INC. 1818910 QR DRILL BIT 3.2MMX127MM; DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Model Number 2555-89-000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Instruments are broken and need to be replaced.Nothing fell into patient.No patient consequence and no surgical delay.One each impacted, one each needing replacement.No charge replacement for (b)(4) on po (b)(4) (prong used to remove liner broke off).No charge replacement for (b)(4) on po (b)(4) (only information given was that this was broken and missing from the set).Sold to (b)(4); ship to (b)(4).Patient consequence? :no.Is the information being submitted for this complaint all the details that are known/available regarding this event? : yes.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with the reported event was not returned for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
QR DRILL BIT 3.2MMX127MM
Common Device Name
DRILLS (BITS, SLEEVES, GUIDES) : DRILLS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
Manufacturer Contact
kara ditty-bovard
700 orthopaedic drive
warsaw, IN 46581-0988
6107428552
MDR Report Key7861521
Report Number1818910-2018-68827
Device Sequence Number1835669
Product Code HWT
UDI-Device Identifier10603295142652
UDI-Public10603295142652
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2018
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2555-89-000
Device Catalogue Number255589000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer12/07/2018
02/23/2022
Initial Report FDA Received Date09/10/2018
Supplement Report FDA Received Date12/13/2018
03/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown